# SDR SWAA2022090649797

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737
- Aircraft serial: 38110
- Aircraft time: 35,388 hours, 15,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN AT OVER WING HAS LENS COVER MISSING / [01] RE-SECURED LENS COVER PER SIP
